# SDR SWIA201232381

- Difficulty date: December 13, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 24,308 hours, 20,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT NR 2 IS BURNED OUT.  (FLT 7807)  RELAMPED OVERHEAD LIGHT.
